Volume 26, Number 6
Preview Issue Next Issue


Xiaobing Feng and Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796

Preview Purchase PDF 2 63 Article preview


Jinbiao Wu, Young-Ju Lee, Jinchao Xu and Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815

Preview Purchase PDF 4 60 Article preview


Houde Han and Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Purchase PDF 2 52 Article preview


Tao Tang, Xiang Xu and Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837

Preview Purchase PDF 2 66 Article preview


Dong Wang and Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Purchase PDF 1 70 Article preview


Carlos Brito-Loeza and Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875

Preview Purchase PDF 0 64 Article preview


Jiantao Cheng and Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Purchase PDF 0 52 Article preview


<strong>Author Index to Volume 26</strong>.

J. Comp. Math., 26 (2008), pp. 891-892

Preview Purchase PDF 0 45 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80